# SDR CALA2025112411403

- Difficulty date: November 19, 2025
- Submitted: November 24, 2025
- Operation: Air carrier
- Aircraft: N2250U
- Make and model: Boeing 777-300ER
- Aircraft serial: 66590
- Aircraft time: 25,384 hours, 2,915 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

STRONG ELECTRICAL ODOR NOTICED IN THE AREA OF THE MOST AFT GALLEY COMPLEX. ODOR BEGINS PAST THE MED 4L, AFT; (AIRCRAFT HAD BEEN STATIC WITH NO SYSTEMS "ON" FOR APPX 8HRS). NEED TO INVESTIGATE ALL AREAS, INCLUDING ABOVE CEILINGS AND AFT BULK PIT AREA. NOTICED NO CB'S POPPED, OTHER THAN 2EA.CHILLERS ALREADY ON DF. WHILE PACKS AND RECIRC FANS RUNNING, SMELL GOES AWAY. ELECTRICAL SMELL COMES BACK AFTER SHUTTING OFF PACKS & RECIRC FANS. PERFORMED VISUAL INSPECTION OF AFT GALLEY AND MID GALLEY CEILINGS, NO DEFECTS NOTED. NOTICED ODOR ONLY PRESENT FROM BOTH DR 4L AND 4R GOING TO THE BACK OF CABIN. WITH ONLY RT PACK RUNNING, OPS CHECKED HEATERS IN AFT GALLEY IAW AMM 21-45-04-400-802 AND AFT CREW REST IAW AMM 21-41-10-400-801. HEATERS OPS CHECK OK IN BOTH AREAS WITH NO ODORS PRESENT.
